It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


ADD / ADHD Board Index
Board Index > ADD / ADHD | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Pages: 1 Showing 1 - 20 of 29 for shaking adderall. (0.002 seconds)


... minutes ago, I popped the pill and all my fingers toes and entire framework is shaking. Every time I pop that pill, I get the same reaction. It is a no brainer. Adderall caused the reaction. ... (35 replies)
... The shaking hands definitely sounds like an Adderall side effect, however. ... (3 replies)
... f either methylphenidate or amphetamine salts. Read "Concerta" and "Adderall XR" respectively. The severity of our ADHD symptoms will dictate one over the other. Adderall is about twice as powerful as methyphenidate mg for mg. E.G. 20 mg of Adderall is about as effective as 40 mg of Concerta. ... (8 replies)

... I have been on Adderall IR for several months for adult ADHD. ... (3 replies)
... Mildly Shaking hands, usually a couple hours after last dose. ... (4 replies)
... I got off adderall because i thought it might be causing certain side effects like nausea and shaking hands. Now that i'm off of it.... i'm still having the nausea ... ... (3 replies)
... Actually things are improving as of late, i went back to my doctor-he cut the dose in half. He believes my shaking/sweating issues are related to the "crash". He said I need to take it 4 hours after my first dose. I waited til lunch-noon, and took my first dose at 4am when I left for work. As for the Concerta-he really talked me down about it. He said the notes from the... (3 replies)
... In regards to the shaking hands, you will find it listed in the literature as tremors, and it's very common with stimulant treatment. ... (4 replies)
... nother pair of socks, a hooded sweatshirt, and drank some hot tea before trying to lay down for bed. At one point I would swear I was in mild convulsions as the shaking physically hurt my muscles. The goosebumbs wouldn't go away and I could not get warm!!! ... (2 replies)
... I was being treated for bipolar disorder since 1999 and was on all types of medication, lithium worked best, but the shaking became too severe. ... (4 replies)
... Eventually the shaking went away. ... (6 replies)
... ve they were adderalls but i did them all at once then smoked weed, and then had about 1200 mg of caffeine if that low i think i had more caffeien except iv been shaking for a good 12 hours although now the shaking has seem to calm down and i can almost control it i lost the high but i got it back again and im feeling a bit numb. ... (12 replies)
... ve they were adderalls but i did them all at once then smoked weed, and then had about 1200 mg of caffeine if that low i think i had more caffeien except iv been shaking for a good 12 hours although now the shaking has seem to calm down and i can almost control it i lost the high but i got it back again and im feeling a bit numb. ... (11 replies)
... Hey, thanks for the great info. I was most worried about the shaking hands thing- thanks for that. I figured I was alright, but I just wanted other opinions. Other opinions are still welcome! I actually eat really healthy (save for cheat days), I monitor my diet so I get the proper intake of most things. I also drink a lot of water, above 70oz a day usually. After I posted... (4 replies)
... i cant do that something resonable and i dont have a drug problem at all it was just me not caring....i think im ganna be ok now the shaking has stopped except for little everynow and again breathing is a little messed up i lost a good 5 pounds should i just wash my system out by drinking alot of water and would it be like safe to sleep now (12 replies)
... have that looked into. The worst side effect for me was that it had me over wired for the first few days and I had to get some sleep but that soon passed. Also, Adderall can't give someone bipolar disorder. Thats like saying you can get AIDS from someone by shaking their hand. ... (29 replies)
Is ADD a disorder?
Sep 30, 2005
... Caffiene helps too. Through out the day, I drink about three diet sodas. I never like to end a day with caffiene after the Adderall wears off, because caffiene, as far as I know, can make you agitated, awake, edgy. ... (29 replies)
... Tell boss no more extras. Those extra assignments are the little itty bitty bolt that lost its itty bitty nut that started shaking my system apart. ... (32 replies)
... nt 45mins talking and when our session was almost over he mentioned the possibility that I had ADD which we would investigate further..I walked out of his office shaking my head and thinking he had no idea what he was talking about.. ... (3 replies)
Side Effects
Jan 6, 2005
... Adderall is a nervous system stimulant, an upper, an amphetamine. It would be natural to experience the symptoms you have but this shouldn't go on. Perhaps a lower dose or slow discontinuation is in order. (7 replies)




Pages: 1

All times are GMT -7. The time now is 09:08 PM.





© 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!